# SDR ASAA1159344

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 18,116 hours, 5,358 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BATTERY SWITCH ON, NO GROUND POWER WITH BATTERY DISCHARGE LIGHT ILLUMINATED.  RESTORED GROUND POWER.  BATTERY CHARGER OPS CHECK GOOD & BATTERY VOLTAGE AT 28 VOLTS IS WITHIN FULL CHARGE LIMITS REF MM 24 31 21/801.
